MISHIMA DISCRETE MFG IO AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU5800-10 CHEMISTRY ANALYZER AU5800 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) and specialist were dispatched to evaluate the au5800 clinical chemistry analyzer.The fse inspected the analyzer and found scanner beam not correctly positioned to read the intended patient tube sample barcode id, instead the system was reading the barcode id of adjacent sample tube.The fse also noticed that the customer was operating with barcode scanner lid open.The fse indicated the customer may have hit the barcode reader causing it to become misaligned.The customer failed to follow the ifu as states below: the au5800 instructions for use (part number a98352ac) explicitly states: "while the system is in operation, do not touch or go close to any moving parts.Close protective guards and covers during operation.Failure to close covers correctly can cause injury or incorrect results." operating with the lid open is a deviation from the ifu and may have contributed to a manual misalignment of the barcode scanner by a user.The fse performed the sample barcode alignment to resolve the issue.Additionally, the customer was advised of the importance of properly closing all covers and panels while the instrument is in operation to ensure safety and optimal performance.The system returned to normal operation after realignment.No further issues noted.Section a2, a4, and a5: information not provided by customer.Section e1 initial reporter telephone number is (b)(6).The beckman coulter identifier is (b)(4).Note: this mdr report will address event date 24jan2026 refer to beckman coulter identifier is (b)(4) for mdr reported for event date 22jan2026.
Event or Problem Description
The customer reported the au5800 clinical chemistry analyzer generated sample id barcode read errors and multiple patient samples results were processed and misidentified on (b)(6) 2026 on more than a thousand tests or multiple assays which included total bilirubin (tbil) and sodium (na).Patient demographics were unavailable to determine each patient's individual status; however, it was confirmed that this misidentification led to instances of false high and false low na and tbil results.The exact number of erroneous results generated, and assays impacted could not be determined due to the absence of patient clinical information.There was no report of change to treatment, injury, or death associated to this event.